# SDR SWIA201129034

- Difficulty date: December 23, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 22,670 hours, 17,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1ST & 3RD OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 4625)  RELAMPED EMERGENCY LIGHTS.
